Some remarks on Baire's grand theorem

Details

Serval ID
serval:BIB_ED9FFD55DEE7
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Some remarks on Baire's grand theorem
Journal
Archive for Mathematical Logic
Author(s)
Camerlo R., Duparc J.
ISSN
0933-5846
1432-0665
Publication state
Published
Issued date
01/06/2017
Peer-reviewed
Oui
Pages
1-7
Language
english
Abstract
We provide a game theoretical proof of the fact that if f is a function from a zero-dimensional Polish space to NN that has a point of continuity when restricted to any non-empty compact subset, then f is of Baire class 1. We use this property of the restrictions to compact sets to give a generalisation of Baire’s grand theorem for functions of any Baire class.
Keywords
Baire class ξ function, Wadge game, Eraser game ,Polish zero Dimensional space, Compact set, Philosophy, Logic, Philosophy, Logic
Create date
14/06/2017 20:26
Last modification date
20/08/2019 17:15
Usage data